# SDR SWAA042582

- Difficulty date: September 3, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 46,608 hours, 46,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 5 L/E SLAT, DELAMINATED.  REPAIRED SLAT PER EA.
